MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. SPEED; SE-1515

BIOMEDICAL ENTERPRISES, INC. SPEED; SE-1515
Model Number SE-1515
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2016
Type of Reportable Event Malfunction
Event or Problem Description
Two speed implants (se-1818, se-1515) were inserted appropriately during lis franc procedure (b)(6) 2015.On or around (b)(6) 2016, broken implants were removed.If additional information pertinent to this incident is obtained, a supplemental report will be submitted.

Brand Name
SPEED
Common Device Name
SE-1515
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., suite 205
san antonio TX 78245
MDR Report Key5607974
Report Number1649263-2016-00030
Device Sequence Number347140
Product Code JDR
UDI-Device Identifier00810633020197
UDI-Public00810633020197
Combination Product (Y/N)N
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/01/2020
Device Model NumberSE-1515
Device Lot NumberBMESE155199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2016
Initial Report FDA Received Date04/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient Weight136